I've never had this problem before. My doctor did not think that was a side effect of this medication, but it seemed to happen after going on this medication.
For men only please.Is erectile dysfunction common while on Cymbalta?
- 17 Sep 2015 by Rwaynem
- 18 June 2018 (4 weeks ago)
- cymbalta, erectile dysfunction, side effect, doctor, medication
Added 18 Sep 2015:
Anyone else out there with this experience with Cymbalta? Also any suggestions are appreciated.
I am a health care professional. Physical Therapist. I never had a problem ever with having sex. I have a,rare disorder called Reflex Sympathetic dystrophy. Pain is bad. Dr started me on Cymbalta and in 4 weeks I had ED problems. Not full erection. Still could ejaculate. But not full erection to my satisfaction. Didn't bother my lady none. But bothered me. Will try to stop med and see if it helps.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 1 answer
Posted 17 Jun 2011 • 2 answers
Posted 4 Dec 2013 • 2 answers
Posted 24 Aug 2014 • 1 answer
Posted 4 Aug 2016 • 1 answer